# SDR REXA2017071800799

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,564 hours, 24,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON BRIEFLY, THEN TURNED OFF.  PERFORMED OPS TEST OF THE EMERGENCY LIGHTS OPS TESTED GOOD.
